# SDR USAA950251

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- Engine: Cfmint CFM563B2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Pad
- Condition: Leaking
- Location: Nr 2 Eng
- Part time: 26,080 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1797 - FLIGHT EN ROUTE MCI TO LGA WITH NR 2 ENGINE OIL QUANTITY DECREASING.  FLIGHT DIVERTED TO PIT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE BAGGED DRAINS AND RAN ENGINE AT TAKEOFF POWER.  NO LEAKS FOUND, NO OIL IN INLET OR TAILPIPE.  FERRIED AIRCRAFT TO GSO.  FOUND CSD DRIVE PAD LEAK.  REPLACED ENGINE.  (W)
